# SDR AALA20160331021

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 84,931 hours, 46,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 25645
- Condition: Discharged
- Location: Cabin
- Part time: 8,994 hours, 5,214 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT AFT VAULT DOOR WILL NOT GO OUT.  R & R BATTERY ASSEMBLIES B5-27 & 5B-28.  ACCOMPLISHED GOOD OPERATIONAL CHECK IAW AMM 33-53-00.  SEE ALSO AALA 20160330012.
